# SDR REX2005F00037

- Difficulty date: May 18, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Out Of Rig
- Location: Te Flaps
- Part time: 262 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(REF NR:  05-066)  FLAPS FIAL ON TAXI.  QRH FOLLOWED, RETURNED TO BLOCKS.  FLAP SYSTEM RIGGED IAW AMM.  OPS CHECKED GOOD.  (K)
